# SDR IXXA9800031

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 3705474503
- Condition: Cracked
- Location: Cargo Dr Slide
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND AFT CARGO COMPARTMENT FORWARD DOOR LEFT FRONT  SLIDE SUPPORT FITTNIG TO BE CRACKED.  REPAIR ACCOMPLISHED BY REMOVAL OF DAMAGED FITTING, FABRICATION AND INSTALLATION A NEW SLIDE SUPPORT FITTING IN ACCORDANCE WITH FAA PER APPROVED DRAWING COO-8-52-121-98 AND ENGINEERING ORDER 52-DC8-817.
